Cerelle mini pill 12hour: Hey, So over a... - Women's Health

Women's Health

29,808 members3,330 posts

Cerelle mini pill 12hour

Anon0121_ profile image

Hey,

So over a year ago I was put on the mini pill ‘desogestrel 75mg’ but experienced 10 weeks of non stop bleeding along with other horrible side effects such as low mood, mood swings, light headed. I was so unhappy on it and couldn’t take the continuous 10 weeks of bleeding any longer so was then put on the combined pill which has worked amazingly and I have had no side effects at all for the year I’ve been on it however I’ve now been taken off of it due to a bit of weight gain and been put on the cerelle mini 12 hour pill, now upon research I’ve seen that, that is also 75mg so would I be right in thinking it’ll be the exact same as the first time round? What are the chances of me having the exact same reaction on it as before and continually bleeding again? And if anyone knows why a lot of people continually bleed on it but others do not?

Thank you in advance

5 Replies

It's a strange pill as some people have normal periods, others have constant bleeding and some people don't bleed at all. You might find you have no issues at all this time round. I would question why you aren't allowed to take the combined pill due to weight gain. I didn't get any bleeding at all but had other awful side effects.

Anon0121_ profile image
Anon0121_ in reply to Tuxedo34

They said it could cause an increased risk of blood clots. I’m just really nervous about it, I can deal with the other symptoms but the bleeding for me was just way too much. I really hope it’s different this time but I don’t have much hope. She also said I have to try it for 3 months as I only did 10 weeks last time but idk how people mannage going 3 months constant bleeding

Tuxedo34 profile image
Tuxedo34 in reply to Anon0121_

To be fair 10 weeks is long enough to put up with constant bleeding in my opinion, 10 weeks isn't that far off three months so you weren't far off it anyway. Perhaps have a chat regarding the increase in blood clot risk with your combined pill because it might be absolutely tiny and they are being over cautious. Being pregnant has a much higher risk of blood clots and if women keep being forced to tolerate pills their bodies don't get on with and have to stop taking them then they are left without adequate contraception and pregnancy is going to be a possibility and then an even higher blood clot risk. Sorry for the rant, doctors just drive me nuts not listening to women about our bodies! I hope you manage to get this sorted.

Anon0121_ profile image
Anon0121_ in reply to Tuxedo34

It’s driven me insane too! I completely understand you I feel the same. Moving off of a pill that I’ve been so happy on and had no side effects all due to a slight increased risk compared to a pill I was absolutely miserable on and had the worst side effects on too is soo irritating. I feel like I’m not being understood or listened too at all. I want to do what is safest but at the same time i shouldn’t have to just put up with it. You’re made to feel stupid and a nuisance when you say about why you don’t like it and that it puts a strain on your relationship with your partner when you have barely any intimacy all because you continually bleed. I could rant for days about it lol. Thank you for your reply :)

Tuxedo34 profile image
Tuxedo34 in reply to Anon0121_

No problem at all. Have you ever looked on Lloyds pharmacy website? They have a section called online doctor and depending on what pill you were on you can pay for a prescription for the pill you want. You do have to attend a Lloyds pharmacy for a blood pressure check before they give the pill to you but it might be a way to get back on it. I think some pills are about £10 for three months worth which is worth it if it means not being miserable on the wrong pill.

You may also like...